# SDR QXEA200701547

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 940 hours, 890 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2295: 'TAKE OFF WARNING' ILLUMINATED ON HGS DURING LOW VISIBILITY TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO BLOCK.  MAINTENANCE PERFORMED OPS CHECK OF HGS SYSTEM IAW QX MTC 6343501.  OPS CHECK GOOD.  AIRCRAFT REMAINS CAT 3.  PLACARD REFLECTS SUCH.  MTX CONTROL NOTIFIED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
